# SDR VNAA202408090016

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL AT LBL 9.00 FROM FS 349.00 TO FS 477.00 CPAX.   FLOOR SEAT RAIL AT LBL 9.00 FROM FS 349.00 TO FS 477.00 CPAX WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
